EconPapers    
Economics at your fingertips  
 

Probabilistic Counterparts of Nonlinear Parabolic Partial Differential Equation Systems

Yana I. Belopolskaya ()
Additional contact information
Yana I. Belopolskaya: St. Petersburg State University for Architecture and Civil Engineering

A chapter in Modern Stochastics and Applications, 2014, pp 71-94 from Springer

Abstract: Abstract We extend the results of the FBSDE theory in order to construct a probabilistic representation of a viscosity solution to the Cauchy problem for a system of quasilinear parabolic equations. We derive a BSDE associated with a class of quasilinear parabolic system and prove the existence and uniqueness of its solution. To be able to deal with systems including nondiagonal first order terms along with the underlying diffusion process, we consider its multiplicative operator functional. We essentially exploit as well the fact that the system under consideration can be reduced to a scalar equation in an enlarged phase space. This allows to obtain some comparison theorems and to prove that a solution to FBSDE gives rise to a viscosity solution of the original Cauchy problem for a system of quasilinear parabolic equations.

Keywords: Parabolic Partial Differential Equation Systems; Backward Stochastic Differential Equations (BSDE); Solution Viscosity; Comparison Theorem; Scalar Cauchy Problem (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-03512-3_5

Ordering information: This item can be ordered from
http://www.springer.com/9783319035123

DOI: 10.1007/978-3-319-03512-3_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-03512-3_5